Making Teams organised a half day outdoor with fun team building event & activity program on the 16th September 2017 for 43 delegates from Chassasia. The event took place a small resort named Poopa Pueng in Chantaburi province.
The location was the clients resort located in landscaped grounds, it had opened planned areas with dormitory style accommodation, a local style restaurant and a man-made lake where the resort operated some water sports. We utilized the restaurant and adjacent covered area due to rain on the morning of the program.
Company / People
Chassasia is based in Singapore and South East Asia providing IT software and management systems for corporate businesses. This program was requested by Serene Tan from their Singapore and she wished to focus on the core values of the company (Spirit) and the team culture of treating the company as their home. Delegates came from 4 countries Singapore, Malaysia, Indonesia and Thailand and were a mixture of managers and rank and file staff.
Evert activity listed below will incorporate various aspects of your core values.
The outdoor with fun program is based on activities with via key team building objectives and we will refer to these during the games. Teams will need to show commitment, planning, strategy, and teamwork in all the activities and will be encouraged to find solutions.
We suggest choosing a leader for each game who will be responsible for guiding the team for the activity and then assessing individual and collective performance after each activity. to make the event fun and competitive we also recommend setting goals to achieve in each game which reflects accountability in regards to the outcome.
Team members will need to be passionate and find creative and innovative ways to solve the challenges for each activity and work together as one group which in-turn will build on the HOME culture of the company.
Fun games with set objectives for participants to achieve as team. – 20 to 30 minutes
Warm up/Icebreakers – Line me up + Human Knots – 15 to 30 minutes – Participants must line up in order using non-verbal communication (Line me up), next they form a circle, put in their hands, close their eyes and grab a hand, before opening their eyes to find they are all tied up! They need to find ways to free themselves from the web of knots without letting go of each other’s hands.
Set Event Schedule:
09:00 Event Briefing – 15 minutes
09:15 Warm up activity 1 – Line me up – 30 minutes
09:45 Warm up activity 2 – Human Knots – 30 minutes
10:15 Main Activity 1 – Group Jump Rope – 30 minutes
10:45 Main Activity 2 – Blindfold Polygon – 30 minutes
11:30 Main Activity 3 – Giant Picture Making – Chassasia My Home – 45 minutes
12:15 Main Activity 4 – Inventory Transfer – 15 minutes
12:30 Event De-brief – 15 minutes
Event Duration: 3. 30 minutes’ hours
Line me up – Teams will be asked to form lines in a variety of orders. They will need to find ways to communicate the instructions using non-verbal communication to form the correct line.
GROUP JUMP ROPE : (30 MINUTES, MENTAL/PHYSICAL)
OBJECTIVES: GOAL SETTING | COMMUNICATION | STRATEGY
Teams are provided with a length of rope. Their task as a team is to find a way to get as many people as possible jumping in tandem at the same time and then keep going for as long as possible. Showing creativity is the key to this activity.
BLINDFOLD POLYGON: (30 MINUTES, MENTAL)
OBJECTIVES: LEADERSHIP | TRUST | COMMUNICATION
The group is blindfolded, and a rope is laid on the ground somewhere in their midst. They are instructed to move slowly and find the rope. They then have to work together to make a series of shapes in a given time limit, whilst being unable to see.
INVENTORY TRANSFER: (30 MINUTES, MENTAL | PHYSICAL)
OBJECTIVES: STRATEGY | GOAL-SETTING | PLANNING
The aim of this game is to move a pyramid of different sized foam blocks from one place to another. The challenge is to move the blocks one by one without ever placing a block on a smaller sized block.
Giant Picture Making – At the request of the owner of the company
Teams are asked to put into pictures their vision of Chassasia as a home to them, now and what they would like to see in the future reflecting personal and professional views